# SDR MWEA96403

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Condition: Fell Off
- Location: Fwd Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, MAINT REPORTS GALLEY DOOR EVAC SLIDE COVER FELL OFF WHILE CLOSING DOOR.  REINSTALLED GALLEY DOOR SLIDE COVER.
